Inhomogeneous Neumann initial–boundary value problem for the nonlinear Schrödinger equation
作者: Elena I. Kaikina
作者单位: 1Centro de Ciencias Matemáticas, UNAM Campus Morelia, AP 61-3 (Xangari), Morelia CP 58089, Michoacán, Mexico
刊名: Journal of Differential Equations, 2013, Vol.255 (10), pp.3338-3356
来源数据库: Elsevier Journal
DOI: 10.1016/j.jde.2013.07.036
关键词: Nonlinear Schrödinger equationLarge time asymptoticsInhomogeneous Neumann initial–boundary value problem
原始语种摘要: Abstract(#br)We consider the inhomogeneous Neumann initial–boundary value problem for the nonlinear Schrödinger equation, formulated on a half-line. We study traditionally important problems of the theory of nonlinear partial differential equations, such as global in time existence of solutions to the initial–boundary value problem and the asymptotic behavior of solutions for large time.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:1.48 (2012)

×
关键词翻译
关键词翻译
  • initial 开首字母
  • equation 方程
  • value 
  • problem 题目
  • boundary 边界
  • nonlinear 非线性的
  • dinger 铁道终点站站长
  • asymptotic 渐近的
  • Neumann 皮尔逊
  • consider 仔细考虑